# SDR ASOA2014070110788

- Difficulty date: June 14, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,977 hours, 20,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK HAS BURNED SKIN APPROX 21.4 FROM CENTERLINE STRAP AND APPROX 27" AFT OF FWD SKIN EDGE.   COMPLIED WITH REO 67-57-00-053, REV 8.
